# SDR SWAA2023021603711

- Difficulty date: February 16, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 58,752 hours, 34,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT R/H AFT SERVICE DOOR EMERGENCY EXIT EXTERIOR LIGHT INOP<[01] RELAMP AFT R/H AFT SERVICE DOOR EMERGENCY LIGHT IAW AMM 33-51-04
